# SDR DXTA200300050

- Difficulty date: June 18, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N801QS
- Make and model: Cessna 560XL
- Aircraft serial: 5600601
- Aircraft time: 943 hours, 860 cycles
- Engine: Pwa PW535A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 674102
- Part serial: 3445ABCDEG
- Condition: Closed
- Location: Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, WINDSHIELD HEAT AND MASTER WARNING ANNUNCIATORS ILLUMINATED. VALVES WERE CLOSED AND SWITCHES WERE OFF. - RAN AIRCRAFT AND DUPLICATE SQUAWK.  REMOVED AND REPLACED BLEED AIR VALVE IAW 560 MM CH 30-41-00.
